# SDR CALA2024042201177

- Difficulty date: April 16, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 72,280 hours, 24,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 201360
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1672 FAILS FUNCTIONAL CHECK.  REMOVED AND REPLACED EMERGENCY BATTERY PACK M1672 IAW AMM 33-51-06, OPS TESTED GOOD IAW AMM 33-51-06.
